# SDR IPXA11566100

- Difficulty date: April 2, 2011
- Submitted: April 20, 2011
- Operation: Air carrier
- Aircraft: N439UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25470
- Aircraft time: 19,397 hours, 12,990 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 440 Rbl 44
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, MAIN CARGO COMPARTMENT STA 440, RBL 44, WL 208 FLOORBEAM HAS CORROSION AT FASTENER.  SPLICED IN NEW SECTION OF SEAT TRACK IAW SRM 53-00-52-2R-5.
